# SDR UIEA2021060401267

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,240 hours, 25,571 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 282C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H START VALVE TRANSIT LIGHT DOES NOT EXTINGUISH IN OPEN POSITION.( REMOVED AND REPLACED #2 ENGINE VALVE ENGINE STARTER IAW 767 AMM 80-11-02-404-017-H00. REQUIRES OPS CHECK ON ITEM 13. LP 1476181.  LP 1476181, ITEM M13: C/W ENG STARTER OPS CK. OK PER AMM 80-11-02 )
